# SDR FDEA201105201913

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Cracked
- Location: Bs 1650-1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CRACKED AT A FASTNER  HOLE IN THE LOWER WEB AT APPROX STA 1660. REPAIRED STR 23R, STA 1650-1670 IAW SRM 53-00-03, FIG 201, REPAIR NR 2 USING BAC 1498-203 TCH 2031079 AND T11/883136.  A  MAJOR REPAIR  NO FOLLOW UP INSP REQUIRE.
